# SDR HEEA0014752

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 6200 · Main Rotor System
- Part: Vta Actuator
- Part number: 7665001802102
- Condition: Leaking
- Location: M/R System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT POTENTIOMETER IS LEAKING AND SOLENOID IS INOPERATIVE.
